arrow
Volume 32, Number 5
Previous Issue Next Issue

Tian Luan, Fuming Ma & Minghui Liu

10.4208/jcm.1403-m4404

J. Comp. Math., 32 (2014), pp. 491-506.

Preview Full PDF 587 13331 Abstract

Malte Braack & Piotr Boguslaw Mucha

10.4208/jcm.1405-m4347

J. Comp. Math., 32 (2014), pp. 507-521.

Preview Full PDF 650 16063 Abstract

Shaohong Du & Xiaoping Xie

10.4208/jcm.1403-FE4

J. Comp. Math., 32 (2014), pp. 522-546.

Preview Full PDF 592 13696 Abstract

Hongru Xu, Kekun Huang, Shuilian Xie & Zhe Sun

10.4208/jcm.1403-m4256

J. Comp. Math., 32 (2014), pp. 547-559.

Preview Full PDF 599 13618 Abstract

Houde Han & Chunxiong Zheng

10.4208/jcm.1405-m4293

J. Comp. Math., 32 (2014), pp. 560-578.

Preview Full PDF 592 13310 Abstract

Tangjie Lv & Tie Zhou

10.4208/jcm.1403-m4433

J. Comp. Math., 32 (2014), pp. 579-600.

Preview Full PDF 584 13678 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard